# SDR CALA0300386

- Difficulty date: July 13, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 37,856 hours, 8,792 cycles
- Engine: Rroyce RB211535E4
- Engine time: 27,820 hours, 7,764 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE AUTO SHUTDOWN WITH OIL LOSS AND OIL PRESSURE DROP WHILE EN ROUTE FROM LIM TO EWR.  THE AIRCRAFT DIVERTED TO MBJ WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENGINE WILL BE REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.   INVESTIGATION CONCLUDED THAT THE PRIMARY CAUSE OF ENGINE SHUTDOWN WAS DUE TO FAILURE OF RADIAL DRIVE BEARING.
